Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the best medicine for hair fall as i am using depo-provera injection ?

good day Dr, i started using depo-provera injection this year, but i am already feeling the side effects, i am losing my hair ( have hair breakage at an increasing rate) what should i do to stop that? is there perhaps a a shampoo or any product that i can use to reverse such effect? thanks
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u need to use shampoo which is soft to ur hair like frutis or pantene pro v.
eat high protein diet
dont let ur hair too wet for long time
if ur hair loss is more then 100 hair per day then u need to consult dermatologist
u can take tab biotin once a day
use almond oil
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor